# SDR IPXA1568981

- Difficulty date: August 16, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 20,376 hours, 12,706 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LT WING FIXED L/E UPPER SURFACE IS DELAMINATED AT WS 314.   REPAIRED FIXED L/E UPPER SURFACE IAW SRM 57-41-01-0I, SRM 57-41-01-1A 1, SRM 57-41-01-2R-1, SRM 51-70-08, SRM 51-7017 ER 11-04065.
